MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; TRULIANT PS CEM FEM PS CEM LEFT SZ 4

EXACTECH, INC. TRULIANT; TRULIANT PS CEM FEM PS CEM LEFT SZ 4
Model Number 02-020-11-0240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: size 4, 11mm tibial insert (cn: 02-022-35-4011, sn: (b)(4)); size 4f/3t tibial tray (cn: 02-022-45-4030, sn: (b)(4)); 32mm patella (cn: 200-02-32, sn: (b)(4)).
 
Event or Problem Description
As reported approximately 14 months postoperative initial left tka this (b)(6) y/o female patient¿s knee was determined to have a failed component.The surgeon opened the joint in standard fashion and decided to take everything out and implanted a competitor¿s tka.The joint was closed in standard fashion.Patient was last known to be in stable condition following the event.Devices not returning due to hospital policy.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that upon review of all available information, the revision reported in this event was likely the result of failure of the cement mantle between the implant and the bone which led to aseptic (non-infected) loosening of the tibial component.Section (d10) concomitant devices: - size 4, 11mm tibial insert (cn: 02-022-35-4011, sn: (b)(6) - size 4f/3t tibial tray (cn: 02-022-45-4030, sn: (b)(6) - 32mm patella (cn: 200-02-32, sn: (b)(6) section(s): no information has been provided: a4, a5, b6, the following section(s) have additional info: d10, g4, g7, h1, h2, h3, and h7.

Brand Name
TRULIANT
Common Device Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 4
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9780621
Report Number1038671-2020-00238
Device Sequence Number16313416
Product Code JWH
UDI-Device Identifier10885862314451
UDI-Public10885862314451
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-020-11-0240
Device Catalogue Number02-020-11-0240
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR